# SDR SWAA2017030612327

- Difficulty date: March 2, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 66,119 hours, 52,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Weak
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INDICATOR WEAK. R&R FLASHLIGHT PER AMM.
